Muscle Cramps and Simvastatin


This is a continuation of my story with Simvastatin (part 3).

thCAXJRQMU

Everybody gets Charlie-horses now and then, and most of us know they are often (and not always) caused by an insufficient amount of either potassium and/or calcium and/or good-ol’ water and like most of us, I have usually been able to rub those annoying horses out of my calves without much problem throughout my life-time.  But a CRAMP … oh my goodness!  These cramps I have experienced since taking Simvastatin have had me screaming out in pain in the middle of the night … as if the muscle pains themselves (in my thigh) weren’t enough to cry in agony!  No rubbing eased the cramps.  I tried standing to help release the muscle only to learn that my leg was also so numb from the attack that I couldn’t and tended to fall instead.  These muscle cramps occurred during the night only.  After the first attack (and not knowing about this side-effect), I made certain to increase my supplements to possibly avoid this malaise … again to no avail.  All I could do was wait them out.

TBC.
Here’s some info on muscles cramps.

Muscle cramps can have many possible causes. They include:

Muscle cramps can also occur as a side effect of some drugs. Medications that can cause muscle cramps include:

From: http://www.webmd.com/pain-management/muscle-spasms-cramps-charley-horse

 

Tell your doctor if you have these symptoms in case they could be related to taking Simvastatin.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s